"The Pill" was making me worse?

The last few months my GI symptoms had been getting worse and worse. I could usually make it through the early part of the day but by dinner whatever I ate I'd end up bloated, gassy, and feeling awful. My GI doc ran the full battery and couldn't find anything. I payed for a great app to track my food and symptoms to see if I could find a link, and nothing no luck. Back around the first of the year my gyno had put me back on "the pill" to control endometriosis symptoms and that had killed my sex drive (which had just finally been getting back to normal). It wasn't until I had him take me off the pill a couple of weeks ago that I realized it was doing way more than killing my sex drive. It was also responsible for my increased anxiety, mood swings, feelings of depression, and my GI issues. Suddenly, I'm not feeling terrible after every meal. I still have some symptoms but nothing like they were.

Sometimes I think the drugs that are supposed to make us feel better are just making us worse...
 

JennyJenny

Well-Known Member
Sometimes I think the drugs that are supposed to make us feel better are just making us worse...
I still break out and my dermatologist was going to put me on a hormone that helps treat breakouts and when I said that when I was put on the pill by my OBGYN for menopausal issues I went through a huge breakout (among other side effects like edema) from it and I think I react to a lot of medications due to ME/CFS and Fibro and he said oh, with autoimmune diseases like those you really should not go through hormone therapy.

These two doctors were prescribing about 2 years apart and I really do think that within those two years they have been alerted to a lot of the information coming out that we are suffering Neuroimmune illnesses and that our autoimmune systems are also involved.
 

Cort

Founder of Health Rising and Phoenix Rising
Staff member
The last few months my GI symptoms had been getting worse and worse. I could usually make it through the early part of the day but by dinner whatever I ate I'd end up bloated, gassy, and feeling awful. My GI doc ran the full battery and couldn't find anything. I payed for a great app to track my food and symptoms to see if I could find a link, and nothing no luck. Back around the first of the year my gyno had put me back on "the pill" to control endometriosis symptoms and that had killed my sex drive (which had just finally been getting back to normal). It wasn't until I had him take me off the pill a couple of weeks ago that I realized it was doing way more than killing my sex drive. It was also responsible for my increased anxiety, mood swings, feelings of depression, and my GI issues. Suddenly, I'm not feeling terrible after every meal. I still have some symptoms but nothing like they were.

Sometimes I think the drugs that are supposed to make us feel better are just making us worse...
Really interesting. Does anyone have any idea why the pill - which was supposed to help with endometriosis - would do this. Has anyone suggested anything?
 

Get Our Free ME/CFS and FM Blog!



New Threads

Forum Tips

Support Our Work

DO IT MONTHLY

HEALTH RISING IS NOT A 501 (c) 3 NON-PROFIT

Shopping on Amazon.com For HR

Latest Resources

Top